Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Having weight gain after taking Trepiline for fibromyalgia. Stop Trepiline and continue Purbloka?

Hi, I m taking Trepiline and PurBloka as treatment for Fybromyalgia. I am putting on weight fast. I see that weight gain is a common side effect of Trepiline - but what about the Purbloka? Do beta blockers slow down the metabolism? I m considering stopping the Trepiline, but continuing with the PurBloka. Would that be okay? I m only taking 10mgs of both per day. Regards, Sue
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
welcome to HCM
as per the details u have submitted, some amount of weight gain can be possible with prolonged use of Trepiline (amitryptiline).. u can continue low dose of trepiline it works better for fibromyalgia..
about purbloka , its beta receptor blocker , in sucha low dose of 10mg, it doesnt affect your metabolism, only mild bradycardia is possible ..nothing to worry much about it..

Answered: Fri, 8 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor